# SDR HNAA2013051500276

- Difficulty date: May 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 61,630 hours, 69,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 253.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER RT SEAT TRACK HAS AREAS OF MINOR SURFACE PITTING THROUGH OUT THE LENGTH OF THE TRACK.  BLENDED AREAS OF CORROSION ON INBD RT SEAT TRACK.  CORROSION WAS FOUND TO BE WITHIN LIMITS IAW RD8-53-1339.  NO CRACKS FOUND. APPLIED EPOXY PRIMER IAW RD8.53-1339.
